# SDR EISA98119

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74318
- Make and model: Boeing 727231
- Aircraft serial: 20051
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Charger
- Part number: 2301
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON POST-FLIGHT INSPECTION, FOUND THE BATTERY VOLTAGE TO BE ZERO.  AFTER CONSULTING WITH MAINTENANCE (BRUSSELS), FOUND A 50-AMP CIRCUIT BREAKER IN LOWER 48 LABELED BATTERY CHARGER.  WHEN CIRCUIT BREAKER WAS RESET, BATTERY POWER RESTORED, HOWEVER, AFTER 2 MINUTES, COCKPIT FILLED WITH ELECTRICAL SMOKE.  EVACUATION OF CREW WAS ACCOMPLISHED.  DE-POWERED AIRCRAFT.  GENERATED FROM PILOT REPORT.  REMOVED AND REPLACED MAIN BATTERY IAW MM 24 CHECKS GOOD.  REMOVED AND REPLACED BATTERY CHARGER IAW MM 24.  OPS CHECK GOOD IAW MM24.  (X)
